# SDR C2XA01CL092

- Difficulty date: April 20, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4272 THE CREW REPORTED THE REAR PORTION OF EMERGENCY FLOOR LIGHTS WAS INOPERATIVE.  MAINTENANCE INSPECTED AND PLACED ON MEL 33-50-00/2.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF EMERGENCY LIGHTS AND NO DEFECTS WERE FOUND . THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
